# SDR CNQ2003F00002

- Difficulty date: September 29, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Engine: Allsn AE3007C
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: IE4510
- Part serial: 02AT04
- Condition: Shorted
- Location: Cabin Temp
- Part time: 2,171 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH FL330, THE COCKPIT TEMPERATURE CIRCUIT BREAKER TRIPPED.  COCKPIT DISPLAY UNITS NR 1 AND NR 2 WENT INOPERATIVE.  UPON FURTHER DESCENT,  COCKPIT DISPLAY UNITS NR 4 AND NR 5 WENT INOPERATIVE.  ALL DISPLAY UNITS WORKED OK AFTER COOLING OFF.  REPLACED TEMPERATURE CONTROLLER, SYSTEM OPERATIONALLY CHECKED GOOD.
